Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Face swelling » Drug Causes
 

Medications or Substances causing Face swelling

Medications or substances causing Face swelling

The following drugs, medications, substances or toxins are some of the possible causes of Face swelling as a symptom.

This list is incomplete and various other drugs or substances may cause your symptoms (see Face swelling). Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

Conditions listing medical symptoms: Face swelling:

The following list of conditions have 'Face swelling' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Face swelling or choose View All.

View All A B C D E F G H I K L M N O P R S T
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise